# SDR AALA202408051448

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 14,538 hours, 3,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: D2528980405000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT AFTER PASSENGER BOARDING THAT THE R1 DOOR COULD NOT BE ARMED. MAINTENANCE FOUND THE DOOR TRIM CRACKED AND WAS BLOCKING THE LEVER FROM FULLY CLOSING. MAINTENANCE REPLACED THE DOOR TRIM PER AMM 25-23-46-000-001-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
